WhatsApp Button

Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 3 Number 8 August 2017

A Reliable Technique for Solving Gas Dynamic Equation Using Natural Homotopy Perturbation Method

Authors: Adesina K. Adio
Pages: 69-73
In this paper, a new analytical technique called Natural transform homotopy perturbation method has been successfully applied to obtain exact solution of nonlinear gas dynamic equation. Application of the method to three test modeling problems from mathematical physics lead to sequence which tends to the exact solution of the problems. The solution procedure shows the reliability of the method and is high accuracy evident.